# SDR UIEA2019021983244

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,191 hours, 19,242 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO HF RIGHT DID NOT TRANSMIT AND SAT DATALINK FAILED ON T/O, DATALINK LOST EICAS CAUTION MESSAGE.(  PERFORMED   HF RADIO OPS TEST IAW FIM 23-11 F/T 804 AND AMM 23-11-00. HF RADIO TEST GOOD WAS ABLE TO TRANSMIT AND RECEIVE TO SFO GROUND 8.843. FOR DATA LINK,  PERFORMED OPS CHECK IAW ASG AMM 23-25-00. OPS NORMAL NO DEFECTS NOTED AT THIS TIME.  )
